Forums at Psych Central - View Single Post - Medically Induced Weight Gain
View Single Post
Old 06-09-2018, 06:13 PM
Tornerose Tornerose is offline
Junior Member
 
Member Since: Jun 2018
Location: Norway
Posts: 18
Tornerose Tornerose is offline
Junior Member
Tornerose Thank goodness for music
 
Member Since: Jun 2018
Location: Norway
Posts: 18

1 yr Member
Default Re: Medically Induced Weight Gain

I was on seroquel for a while, Iím now on quetiapin for my psychosis. I also take orfiril for my epilepsy. All of these made me gain a lot of weight, which just added to my problem with binge eating. I still to this day struggle because Iím on a high dose of orfiril, and I have tried replacing them but it didnít work.

Since we (me, my parents, neurologist, therapist) are so scared Iíll start having seizures (which could seriously harm me as they are pretty severe) again, Iím stuck on those meds. I hate it because they give me a bigger appetite and I already struggled with that before starting on any meds, so now it feels Impossible to stop binging.
Tornerose is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says: